# SDR MASA20210405150

- Difficulty date: March 10, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 27LBL IN STA. FS=1000 TO FS=1047 AT AFT BAGGAGE BAY|FLOOR BEAM 27LBL IN STA. FS=1000 TO FS=1047 AT AFT BAGGAGE BAY WAS REPAIRED PER CRJ900 SRM 53-00-41-201-001-A03
